Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 69, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 31, 2025, 2:44 PM EDT for Taliaferro County, Warren County, Wilkes County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2025, 2:44 PM EDT (18:44 UTC)
- Expired
- Mar 31, 2025, 3:12 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Taliaferro County, GA, Warren County, GA, Wilkes County, GA
The radar
The Robins AFB radar (KJGX), 129 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 11:33 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 511 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.4
The text
As transmitted.
860
WUUS52 KFFC 311844
SVRFFC
GAC265-301-317-311930-
/O.NEW.KFFC.SV.W.0069.250331T1844Z-250331T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
244 PM EDT Mon Mar 31 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
North central Warren County in east central Georgia...
East central Taliaferro County in east central Georgia...
Southeastern Wilkes County in east central Georgia...
* Until 330 PM EDT.
* At 244 PM EDT, severe thunderstorms were located along a line
extending from near Carters Grove to Barnett, moving east at 50
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Aonia, Cadley, Lundberg, Rocky Creek Fire Dept., Metasville,
Washington, and Holliday Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3364 8248 3365 8249 3366 8251 3364 8256
3365 8258 3363 8258 3364 8259 3363 8262
3362 8263 3361 8265 3348 8260 3346 8268
3377 8282 3384 8259 3383 8260
TIME...MOT...LOC 1844Z 252DEG 43KT 3372 8288 3352 8281
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
166
WWUS52 KFFC 311912
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
312 PM EDT Mon Mar 31 2025
GAC265-301-317-311921-
/O.CAN.KFFC.SV.W.0069.000000T0000Z-250331T1930Z/
Warren GA-Taliaferro GA-Wilkes GA-
312 PM EDT Mon Mar 31 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WARREN...EAST
CENTRAL TALIAFERRO AND SOUTHEASTERN WILKES COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
east central Georgia.
&&
LAT...LON 3364 8248 3365 8249 3366 8251 3364 8256
3365 8258 3363 8258 3364 8259 3363 8262
3362 8263 3361 8265 3348 8260 3346 8268
3377 8282 3384 8259 3383 8260
TIME...MOT...LOC 1909Z 252DEG 43KT 3382 8253 3362 8246
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 1:54 PM EDT, 50 minutes earlier.
Area forecast discussion, Mar 31, 1:54 PM EDT, 50 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 154 PM EDT Mon Mar 31 2025 ...New 18Z Aviation Discussion... .UPDATE... Issued at 1048 AM EDT Mon Mar 31 2025 The forecast remains mostly on track, with a line of strong thunderstorms starting to move into portions of NW Georgia this morning. This line will continue to push across the remainder of north and central GA through the remainder of the morning and afternoon hours, with the primary threat of damaging straight-line wind gusts, and a secondary threat for brief tornadoes. With the line going slightly slower than originally anticipated, there may be enough sunlight and mixing to maximize instability ahead of the line across areas of central Georgia later on the this afternoon, locally increasing the severe threat. Regardless, Severe Thunderstorm watches will likely be needed for the entire area today. The most likely timing for severe weather across NW GA is now through 1PM, with Noon-3PM for the I-85 corridor and Atlanta metro, and 2PM-6PM for areas of central GA including Columbus, Macon, and portions of I-75 and I-16. We will still have to watch out for additional storms popping up behind this initial line of storms across north Georgia, as severe ingredients will still be in place when a front pushes through late this afternoon into early evening. && .SHORT TERM... (Today through Tuesday) Issued at 415 AM EDT Mon Mar 31 2025 500 mb RAP analysis overlaid on mid-level water vapor satellite imagery shows a shortwave lifting northeast across the OH River Valley. An associated cold front currently stretches from the Great Lakes region through the MS River Valley into the ArkLaTex region. A northeast-to-southwest oriented QLCS has developed ahead the cold front and is marching eastward. It is currently just west of the Appalachians, across east-central TN, far northern AL, and northern MS. SPC mesoanalysis depicts mid-level lapse rates of 7-8 C/km across north GA, metro Atlanta, and west GA, as well as CAPE values of 500-1000 J/kg and little to no CIN... evidence of the warm, moist (dew points are in the 60s) and unstable environment in place ahead of the QLCS. As of the issuance of the morning forecast package, the QLCS could arrive across far north GA as early as 11z to 13z (7 AM to 9 AM). The timing for metro Atlanta is between 14z (10 AM) and 20z (4 PM), and for central GA, between 17z (1 PM) and 22z (6 PM). Along and ahead of the QLCS later this morning and through the afternoon, HREF mean MUCAPE is 1000-2000 J/kg and surface to 500 mb bulk shear is 30-40 kts. Like what has been occurring thus far with this system, expect that damaging straight-line winds will be likely. The QLCS has exhibited a LEWP (line echo wave pattern) upstream this morning, and SCP (Supercell Composite Parameter) values per the latest HRRR run suggest an overlap in key supercell ingredients across north and central Georgia. The latest HRRR and the 00z runs of other CAMs also depict 0-1 km bulk shear of 30-40 kts. All that to say that the potential for line-embedded brief tornadoes has increased. Regarding the SPC Convective Outlooks for today, the arrival of the QLCS in far northwest/far north-central GA prior to 7 AM is covered by an Enhanced Risk (level 3 out of 5) to Slight Risk (level 2 out of 5). For the remainder of the morning through the afternoon, SPC has virtually the entire CWA in an Enhanced Risk or Slight Risk, as the QLCS pushes southeastward and is reinvigorated by daytime heating. As mentioned above, the severe weather threat today is driven primarily by straight-line winds with a secondary threat for brief tornadoes. The potential for hail is relatively low, as QLCSs are not typically hail producers. An important consideration/caveat -- isolated to scattered drizzle/showers are developing ahead of the QLCS across portions of AL and GA at the time of this writing. This activity could stabilize the environment somewhat before the QLCS arrives, so a slight weakening trend could occur as the system moves into GA. That said, expect that enough destabilization will occur with insolation that the QLCS will reintensify later this morning and afternoon as it treks eastward. Another important consideration/caveat -- the CAMs depict a broken line of showers and storms developing behind the QLCS later this afternoon and early evening as the actual front moves through from northwest to southeast. A few strong (possibly severe) storms will be possible as ample instability and shear parameters look to still be in place at that time. While some of the storms today will be heavy rainfall producers, the forward motion of the QLCS should preclude flash flooding. That said, localized nuisance/low-impact flooding will be possible with any storms that are especially strong and occur over areas with poor drainage. The active weather will exit the southeastern portion of the CWA tonight. Cooler, drier air will move into north GA in its wake -- overnight/early Tuesday morning lows will be in 40s, with upper 30s possible in the mountains. Lows in the 50s are expected across central GA. A dry, sunny Tuesday is in store with spring-like afternoon highs in the 70s and 80s. Martin && .LONG TERM... (Tuesday night through Sunday) Issued at 415 AM EDT Mon Mar 31 2025 The heat will be the main story of the long term outlook. Near surface high pressure builds back in over the Southeast coast and upper level southwest flow dominates the central CONUS. A little tastE of the summer-time doom ridge. Highs each day start off above average for this time of year and only climb through the end of the week (upper 80s and maybe even breaking 90). All climate sites have records of 88 to 91 degrees through the 6th. Not only will it be warm to hot, southwest flow and moisture transport mean it could also be sticky (a little taste of summer). PWATS Wednesday onward hold at or above 1", so now is the time to make sure you have a way to stay cool. While the main jet support will be further north, low end PoPs remain across north GA from Wednesday through the close of the long term outlook. Any shortwave which rides the upper level flow and clips our area could initiate thunderstorms, even in spite of the sfc high. The combination of moisture and heat, as well as bulk shear around 30 kts, suggests that an isolated storm could become strong. This, of course, is highly dependent on storms being able to form in the first place. Our next chance for more widespread rain and a little bit of a cool off is Sunday at the earliest. It all depends on when the ridge breaks down. SM && .AVIATION... (18Z TAFS) Issued at 145 PM EDT Mon Mar 31 2025 A line of SHRA and TSRA with MVFR to IFR conditions and winds VRBG35KT will continue to push east across the area through the afternoon and early evening. Conditions temporarily improving to VFR on the backside of the line of SHRA/TSRA, before potential MVFR CIGs (020-030) return with a frontal passage around 00-06Z. Outside of SHRA/TSRA, winds will be W/NW around 10kts, turning NW/N overnight behind the frontal passage. Generally, VFR conditions expected with 5-10 kt NW winds after 09Z across the area. //ATL Confidence...18Z Update... Medium confidence on timing and impacts of line of TSRA and improvement after. Low confidence on MVFR CIGs with evening- overnight frontal passage. Culver && .PRELIMINARY POINT TEMPS/POPS... Athens 75 48 77 54 / 100 20 0 10 Atlanta 74 48 77 59 / 100 20 0 10 Blairsville 69 39 73 49 / 100 10 0 10 Cartersville 74 42 75 55 / 100 10 0 10 Columbus 77 51 81 61 / 90 10 0 0 Gainesville 73 47 74 55 / 100 10 0 10 Macon 79 51 80 60 / 90 20 0 10 Rome 74 42 76 54 / 100 0 0 10 Peachtree City 74 45 78 57 / 100 20 0 10 Vidalia 83 60 84 63 / 80 50 0 10 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Culver LONG TERM....SM AVIATION...Culver
Hazardous weather outlook, Mar 31, 10:48 AM EDT, 3 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1048 AM EDT Mon Mar 31 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011500- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1048 AM EDT Mon Mar 31 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... An ongoing line of storms will move across the forecast area through the afternoon and will be capable of damaging wind gusts, hail, and isolated tornadoes. Thunderstorms may redevelop behind the line late in the afternoon to early evening, posing a second threat for severe weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Storms will be possible across parts of north and central Georgia from Wednesday through Friday. Temperatures Wednesday onward will be well above normal with highs reach near record levels. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested this morning through Monday evening. Spotters are encouraged to report or relay severe weather reports to the National Weather Service.
In the hours before
Local storm report, Mar 31, 2:28 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
228 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM Tstm Wnd Dmg 4 NNW Lowell 33.52N 85.08W
03/31/2025 Carroll GA Emergency Mngr
Several trees down on mobile homes along
Memory Springs Drive.
&&Local storm report, Mar 31, 2:30 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
230 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM Tstm Wnd Dmg 3 NNE Blackjack Mountai 33.47N 85.25W
03/31/2025 Carroll GA Emergency Mngr
Tree down at the intersection of Highway 5
and Reavesville Road.
&&Local storm report, Mar 31, 2:32 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
232 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 PM Tstm Wnd Dmg 2 WNW Tyus 33.48N 85.24W
03/31/2025 Carroll GA Emergency Mngr
Tree down at the intersection of Highway 5
and Old Columbus Road.
&&Local storm report, Mar 31, 2:34 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
234 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM Tstm Wnd Dmg 3 N Blackjack Mountain 33.47N 85.27W
03/31/2025 Carroll GA Emergency Mngr
Tree down at the intersection of Highway 5
and Daniel Road.
&&Local storm report, Mar 31, 2:38 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
238 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM Tstm Wnd Dmg 3 E Lowell 33.47N 84.99W
03/31/2025 Carroll GA Emergency Mngr
Tree down at the intersection of Highway 5
and Ephesus Church Road.
&&Local storm report, Mar 31, 2:44 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
244 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM Tstm Wnd Dmg 2 NW Magnet 33.59N 84.04W
03/31/2025 Rockdale GA Emergency Mngr
Tree down across Troupe Smith Road SE.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 5:43 AM EDT | Special Weather Statement | FFC | Dade | 32 min |
| Mar 31, 6:18 AM EDT | Special Weather Statement | FFC | Whitfield | 27 min |
| Mar 31, 9:14 AM EDT | Special Weather Statement | FFC | Dade | 46 min |
| Mar 31, 9:58 AM EDT | Special Weather Statement | FFC | Dade | 32 min |
| Mar 31, 10:55 AM EDT | Special Weather Statement | FFC | Catoosa, Floyd, Gordon, Murray, Whitfield | 50 min |
| Mar 31, 11:44 AM EDT | Special Weather Statement | FFC | Bartow, Gilmer, Gordon, Murray | 46 min |
| Mar 31, 11:49 AM EDT | Special Weather Statement | FFC | Carroll, Haralson | 26 min |
| Mar 31, 12:03 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton | 42 min |
| Mar 31, 12:09 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Talbot | 51 min |
| Mar 31, 12:11 PM EDT | Special Weather Statement | FFC | Coweta, Troup | 34 min |
| Mar 31, 12:13 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Heard, Meriwether, Troup | 47 min |
| Mar 31, 12:18 PM EDT | Special Weather Statement | FFC | Gilmer | 27 min |
| Mar 31, 12:27 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Douglas, Fulton, Pickens | 33 min |
| Mar 31, 12:33 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Douglas, Fayette, Fulton | 42 min |
| Mar 31, 12:35 PM EDT | Tornado Warning | FFC | Clayton, Coweta, Fayette | 25 min |
| Mar 31, 12:38 PM EDT | Special Weather Statement | FFC | Muscogee, Talbot | 37 min |
| Mar 31, 12:44 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Lamar, Meriwether, Pike, Talbot, Upson | 46 min |
| Mar 31, 12:45 PM EDT | Tornado Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Henry, Rockdale | 7 min |
| Mar 31, 12:49 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Newton, Rockdale and 1 more | 41 min |
| Mar 31, 12:49 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Stewart, Webster | 41 min |
| Mar 31, 1:01 PM EDT | Special Weather Statement | FFC | Dawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin | 29 min |
| Mar 31, 1:14 PM EDT | Tornado Warning | FFC | Henry, Newton, Rockdale | 10 min |
| Mar 31, 1:20 PM EDT | Special Weather Statement | FFC | Crawford, Jasper, Lamar, Monroe | 25 min |
| Mar 31, 1:23 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clarke, DeKalb, Greene, Henry, Jasper and 8 more | 52 min |
| Mar 31, 1:29 PM EDT | Special Weather Statement | FFC | Marion, Schley, Taylor, Webster | 31 min |
| Mar 31, 1:41 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson | 34 min |
| Mar 31, 1:46 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Monroe, Peach | 29 min |
| Mar 31, 2:00 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Mar 31, 2:05 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Crawford, Houston, Jones, Peach and 2 more | 40 min |
| Mar 31, 2:09 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jones, Morgan, Putnam and 3 more | 51 min |
| Mar 31, 2:15 PM EDT | Tornado Warning | FFC | Bibb, Houston, Peach, Twiggs | 30 min |
| Mar 31, 2:18 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 27 min |
| Mar 31, 2:31 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe, Wilkes | 44 min |
| Mar 31, 2:40 PM EDT | Tornado Warning | FFC | Twiggs, Wilkinson | 13 min |
| Mar 31, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Pulaski, Twiggs and 2 more | 44 min |
| Mar 31, 2:48 PM EDT | Special Weather Statement | FFC | Crisp, Dodge, Dooly, Pulaski, Wilcox | 27 min |
| Mar 31, 3:05 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Dooly, Laurens, Pulaski, Wilcox | 40 min |
| Mar 31, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Laurens, Treutlen, Washington | 49 min |
| Mar 31, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Treutlen, Wheeler and 1 more | 51 min |
| Mar 31, 3:54 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 51 min |
| Mar 31, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.